Affordable Access

Access to the full text

Resolving sets for four families of distance-regular graphs

Authors
  • Guo, Jun
  • Li, Fenggao
  • Wang, Kaishun
Type
Published Article
Publisher
De Gruyter
Publication Date
Jan 17, 2014
Volume
14
Issue
1
Pages
129–134
Identifiers
DOI: 10.1515/advgeom-2013-0021
Source
De Gruyter
Keywords
License
Yellow

Abstract

Recently upper bounds on the metric dimension of Grassmann graphs, bilinear forms graphs, doubled Grassmann graphs and twisted Grassmann graphs have been obtained by Bailey, Meagher, Feng and the present authors. In this paper, we continue this research and construct resolving sets with smaller sizes for these graphs. As a result, we improve the known upper bounds on the metric dimension for the latter three graphs.

Report this publication

Statistics

Seen <100 times